Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why i feel weak after masturbate ?

after doing musterbate i feel very weak.................and i need solution how i can fix my weakness problem??
Mon, 25 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi,
It is your wrong impression that you feel weakness after masturbation, you have wrong ideas about masturbation and unnecessary fear in your mind .
This is normal phenomenon at young age,one does not has any sort of weakness or any problem with this habit.
Take healthy food,milk,fruits,fruit juices.
I find this answer helpful
OBGYN Dr. Reji. D's  Response
hi,
thanks for choosing healthcare magic
masterbation is a healthy habit.you don't feel tired normaly.but you are burning some caloris so if it is very frequent then it is possible.so reduce the frequency and do it when you are sexualy aroused ,do some exercise,take a lot of green leafy vegetables,fruits and a balanced food.these all help to overcome the present scenario.do a TSH blood test in hypothyroidism there will be an unexplained fatigue
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 25 years old man I have been suffering with sexual weakness and erectile dysfunction for almost 2 years , in the beginning it was just about seminal emission after urination. But now I feel severe pain in my stomach during and after erection, I also feel pain in the areas surrounding my genitals organs and premium during erection and after ejaculation … I don’t ejaculate too much and it takes me days or week to recover from the weakness caused by the ejaculation. In the past I used to masturbate a lot, but I have almost stopped it now and mostly do it once a week but I feel extremely weak after ejaculation as I mentioned earlier and it takes me week to recover. I have been to different doctors who have run tests on me and they say that I have no infection of any kind and it’s just weakness. My hairs have got thinner due to this condition and my whole facial look has changed as I am aging prematurely. Can you tell me what’s wrong with me ?? Please help me I am in great deal of trouble

doctor1 MD

helloo doctor.... I m 17 yrs old male my questions are as follow:-1. I daily have a handjob, does it effect on my body?2. one year earlier, my weight is 56 kg but my current weight is 49 kg........as my age grows my weight losses why?......is it due to regular handjob........3. I feel depressed, have a spoilt mood, face is not looking very fresh, my bones are going down and weak.......yyy?4. I eat a lots of healthy food items like pulses, rice, milk etc . i m not eating junk food. after that my body and health not grows well....?

doctor1 MD

im a male 23 years old , i want know , does masturbation twice or thrice a day of week unhealthy? because after masturbating my hands start shivering and i feel very weak. i dont know why i masturbate so much . i can masturbate 3,4 times a day . is it a sign of sex addiction ? i have a gf and i use to sex sometimes and when we have sex i use to do it 6,7 times a night. so i want to know all about side effects of over masturbation and sex ... i started masturbating when i was 8 years old

Recent questions on  Hypothyroidism

doctor1 MD

Hi, I have had a fluttery feeling in my throat off and on for a couple of weeks and /or palpitations.Also a sensation that there is something in there or in my upper chest. Heart rate is regular, no other symptoms. I am hypothyroid for many years. It is not severe, just bothers me and I worry what it is.

doctor1 MD

I am 32, 5'3" tall, 128 lbs. I've been feeling light-headed and nauseated lately and have been suffering from constipation. I have a bowel movement maybe every three days, and that's with encouragement from prunes or an herbal laxative tea. I also have a very slow metabolism - I consume on the order of 1500-1800 calories a day (I keep a food diary for 2 weeks about every 6 months to make sure I'm on track), but I work out 10-15 hours a week. Hard. Here's my history:

I have hypothyroidism and am on synthroid (50 ug). I'm a Manager/Scientist during the day, but I teach fitness classes as a second job. I exercise quite a bit: I teach kickboxing, sports conditioning, and weighlifting. I'm starting up a bootcamp (once a week) next month. I also race triathlons, so I swim (2500 yds 3 times a week on average), run (6-10 miles 2 times a week on average) and bike (40-60 miles in the Spring-Fall 1.5 times a week; Spin 1+ hours 3 times a week in the Winter). My diet is very healthy. I make most of my meals at home. On a typical day, I eat a hard boiled egg and an orange for breakfast. I have hot organic apple cider with apple cider vinegar (a naturopathic treatment for hypothyroidism) in the morning. I'll have a cup of coffee or a cup of tea later in the day, maybe a second but not usually. I have a yogurt (Activia), usually as a mid-morning snack. Lunch is usually a vegetable - today I had 2 cups of cabbage sauteed in cajun seasoning and coconut oil (another naturopathic remedy for hypothyroidism). I have a piece of fruit in the afternoon, usually an apple. I keep nuts, dried fruit and lean beef jerkey in my cabinet in case I get hungry during the day. I usually do. Dinner is usually 4 oz of protein (fish, chicken or lean beef), at least 2 cups of vegetables, and some fruit for dessert. I cook all of my food in coconut oil. I make my own sugar-free dark chocolate with nuts or organic almond butter, and I'll have one of those for dessert. Some nights, I'll add a spoonful (or two) of almond or cashew butter. Sometimes I'll sneak in a cookie or some nuts. I'm not much of a drinker, maybe 2-3 glasses of wine or beers a week. I drink at least 56 oz of water a day, in addition to the coffee/tea, and what I drink when I work out. I recently lost about 10 lbs on the HCG diet - 10 lbs I'd been trying to lose for the last 10 years. I have a very difficult time maintaining my weight. I thought that the synthroid would solve that, but it hasn't. I don't understand why I'm constipated. The constipation seems to be worse now than ever before. I strain to go, and when I do, it's usually dense, dark, and very hard to pass. Once every three days can't be right. I used to be pretty regular (1x a day). I get a lot of fiber, I exercise, I drink a lot of water. I don't like resorting to the herbal laxative tea. The only other medication I'm on is a very low dose birth control pill, but I've been on oral contraceptives since I was 18, and on this particular one for 2 years. The rest of my medical history is pretty boring - I've had a few athletic injuries and appropriate surgeries, a concussion or two, and I have fibroids that the GYN keeps an eye on. Oh, and I tend to skip menstrual cycles. So what's with the constipation and slow metabolism?

doctor1 MD

I am 66, 5'2" and 155lbs. I developed a fib 2 years ago (now regulated) and was put on an older beta blocker plus I have high blood pressure for which I am now on the 5th different med ...I take 0.137 mg synthroid daily for 30 years, strength has varied over the years from 0.075 to as high as 0.2mg...my tsh, which is the only measurement my physician will consider, is usually 2.5 or thereabouts...in the last few months my hypothyroid symptoms have increased and on the last lab my tsh was very high, over 8 so I know my thyroid level is very low...I am very fatigued, depressed and most upsetting am eating less and getting fatter, where before I was overweight but firm and now I can feel fat in my thighs and upper arms plus around my abdomin which I never had before. Research shows the older type of beta blocker, atenolol, can slow metabolism and cause insulin resistance, (I am not diabetic) is it safe to simply stop one beta blocker and start another...in fact, I'd like to get off it altogether but the last time my physician said to just stop taking it, I developed pvc's which was corrected by increasing the atenolol. I am distressed about the side effects of this drug and wld like to take something less toxic.

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE OF SYNTHROID AND IN THE MEANTIME, I AM EXHAUSTED, MY JOINTS HURT, AT THE MOST RIDICULOUS TIMES-MY...

doctor1 MD

what could cause chills all the time with no fever

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...